Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Extended limit design theorems for continuous media

Authors: D. C. Drucker, W. Prager and H. J. Greenberg
Journal: Quart. Appl. Math. 9 (1952), 381-389
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/45573
MathSciNet review: 45573
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Earlier results [1,2]$ ^{2}$ on safe loads for a Prandtl-Reuss material subject to surface tractions or displacements which increase in ratio are here extended to any perfectly plastic material and any history of loading.

References [Enhancements On Off] (What's this?)

  • [1] H. J. Greenberg and W. Prager, Limit design of beams and frames, Proc. Amer. Soc. Civil Engrs. 77, Separate No. 59, February 1951.
  • [2] D. C. Drucker, H. J. Greenberg and W. Prager, The safety factor of an elastic-plastic body in plane strain, to appear in J. Appl. Mech. MR 0051119
  • [3] W. Prager, Recent developments in the mathematical theory of plasticity, J. Appl. Phys. 20, 235-241 (1949). MR 0028760
  • [4] D. C. Drucker, Some implications of work-hardening and ideal plasticity, Q. Appl. Math. 7, 411-418 (1950). MR 0034210

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/45573
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society